Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi I am a 37 year old woman suffering from diabetes since 7 years. I was on medicines all the while. Used to get abscess on leg regularly. Someone suggested me to stop using medicines 3 months back and I Did the same. After stopping the medicines, noticed that the abscess didn't occur again. But I am worried about diabetes now as I stopped using the medicines. Pls suggest. Thank you.

2 Doctors Answered
Hi
I am a 37 year old woman suffering from diabetes since...
May be the pustules that you were getting were due to medicine allergy due to the medicines that you were using for diabetes. By changing the medicines - you could have got the relief. As for your diabetes - first get your fasting, pp blood sugars done and also hba1c for three months avg blood sugar. Only after knowing the current status of your reports - any suitable advice can be given.
You found this helpful
Hi
I am a 37 year old woman suffering from diabetes since...
Lybrate-user, please check blood glucose - fbs, pp & hba1c%, that will give an idea about diabetes status. Usually we do not advise any one to stop anti-diabetes treatment. Recurrence of abscess may be due to repeated infection of hair follicles, this can happen in diabetes. Invariably in well controlled diabetic patient these infections are well controlled. After checking above mentioned details please come back with details in a private conversation, where I will be able to help. Thanks.
2 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.